J. Phys. I France
Volume 4, Numéro 6, June 1994
Page(s) 893 - 904
DOI: 10.1051/jp1:1994234
J. Phys. I France 4 (1994) 893-904

Representation of certain self-similar quasiperiodic tilings with perfect matching rules by discrete point sets

Richard Klitzing and Michael Baake

Institut für Theoretische Physik, Universität Tübingen, Auf der Morgenstelle 14, D-72076 Tübingen, Germany

(Received 24 August 1993, revised 21 January 1994, accepted 8 March 1994)

Simple quasiperiodic tilings with 8-fold and 12-fold symmetry are presented that possess local de-/inflation symmetry and perfect matching rules. The special feature of these tilings is that the full information is already derivable from the set of vertex sites alone. This means that the latter is a valid representative of the corresponding equivalence class of mutual local derivability.

© Les Editions de Physique 1994